# SDR QXEA0003148

- Difficulty date: November 28, 2000
- Submitted: December 2, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 31,300 hours, 37,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Component: Power Supply, Grimes
- Component part number: P4010021
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - CHARGING INDICATOR ON EMERGENCY FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY FOR FLASHLIGHT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
